# SDR DALA2024092009265

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 77,546 hours, 30,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6706, EMER LIGHTS UNARMED IND LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER B757 AMM 33-16. CKS GOOD. (LP 5405564)
